SibFU Journal. Mathematics & Physics: 2008 (Vol. 1, Issue 1)

  1. On Asymptotic Expansion of the Conormal Symbol of the Singular Bochner-Martinelli Operator on the Surfaces with Singular Points
    p. 3-12; Kytmanov, Alexander M.; Myslivets, Simona G.
    full text (.pdf) / abstract
  2. Microlocal Study of Lefschetz Fixed Point Formulas
    p. 13-24; Matsui, Yutaka; Takeuchi, Kiyoshi
    full text (.pdf) / abstract
  3. Hypergeometric Systems with Polynomial Bases
    p. 25-32; Sadykov, Timur M.
    full text (.pdf) / abstract
  4. Three Dimensional Saito Free Divisors and Singular Curves
    p. 33-41; Sekiguchi, Jiro
    full text (.pdf) / abstract
  5. Visualizing Algebraic Curves: from Riemann to Grothendieck
    p. 42-51; Shabat, George B.
    full text (.pdf) / abstract
  6. On the Cauchy Problem for Operators with Injective Symbols in Sobolev Spaces
    p. 52-62; Shestakov, Ivan V.; Shlapunov, Alexander A.
    full text (.pdf) / abstract
  7. The Programm of Poincar´e as Alternative to Klein’s Programm (to Centenary of Publication)
    p. 63-67; Valery K.Beloshapka
    full text (.pdf) / abstract
  8. Discrete Multidimensional Distributions
    p. 68-77; Oleg Yu.Vorob’ov; Lavrenty S.Golovkov
    full text (.pdf) / abstract
  9. Eventological Measurement of Supply and Demand by Distribution Functions
    p. 78-84; Ellen E.Goldenok; Kirill V.Goldenok
    full text (.pdf) / abstract
  10. An Explicit Basis for Admissible Rules of Modal Logics of Finite Width
    p. 85-93; Vitaly V.Rimatsky
    full text (.pdf) / abstract
  11. On the Properties of the Bochner-Martinelli Operator in Half-Space
    p. 94-99; Gulmirza X.Xudayberganov; Mastura C.Rustamova
    full text (.pdf) / abstract